RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2008, Volume 20, Number 1, Pages 48–60 (Mi mm2136)  

This article is cited in 1 scientific paper (total in 1 paper)

Rarefaction shock waves in gas dynamics numerical solutions

M. V. Abakumova, S. I. Mukhina, Yu. P. Popovb, D. V. Rogozhkina

a M. V. Lomonosov Moscow State University
b M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Abstract: Properties of various gas dynamics difference schemes (conservative, nonconsevative and completely conservative) are investigated on the basis of a classical moving piston problem. It's shown that shock wave can appears in rarefaction wave solution for piston moving out of gas. Shocks appear when low stability schemes are used for these tasks. Explanation of this effect and possible ways of its elimination are proposed.

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2009, 1:1, 21–30

Bibliographic databases:

Received: 30.06.2006

Citation: M. V. Abakumov, S. I. Mukhin, Yu. P. Popov, D. V. Rogozhkin, “Rarefaction shock waves in gas dynamics numerical solutions”, Matem. Mod., 20:1 (2008), 48–60; Math. Models Comput. Simul., 1:1 (2009), 21–30

Citation in format AMSBIB
\Bibitem{AbaMukPop08}
\by M.~V.~Abakumov, S.~I.~Mukhin, Yu.~P.~Popov, D.~V.~Rogozhkin
\paper Rarefaction shock waves in gas dynamics numerical solutions
\jour Matem. Mod.
\yr 2008
\vol 20
\issue 1
\pages 48--60
\mathnet{http://mi.mathnet.ru/mm2136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2385003}
\zmath{https://zbmath.org/?q=an:1150.76466}
\transl
\jour Math. Models Comput. Simul.
\yr 2009
\vol 1
\issue 1
\pages 21--30
\crossref{https://doi.org/10.1134/S2070048209010037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929088012}


Linking options:
  • http://mi.mathnet.ru/eng/mm2136
  • http://mi.mathnet.ru/eng/mm/v20/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Prokopov, “K voprosu o priblizhennykh realizatsiyakh metoda Godunova”, Preprinty IPM im. M. V. Keldysha, 2011, 004, 31 pp.  mathnet
  • Математическое моделирование
    Number of views:
    This page:599
    Full text:214
    References:60
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019